# SDR DALA2024030402954

- Difficulty date: February 28, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 24,609 hours, 9,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5432088) FOUND EMERGENCY LIGHTS INOP AT L2 DOOR AND EXIT LIGHT IN AFT GALLEY. REMOVED ADN REPLACED BATTERY PACK M1673 PER B737 AMM 33-51-06. OPS CHKS GOOD.
